Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is There Any Side Effects Of Cipla Ipill?

my gf took ipill before 24hrs, she got bleeding after 5days.. it was there till 5days she told it was just like her normal bleeding... i worried bcoz in the side effects of ipill also they bleed.. am confused if we r safe or not please help but she has not got her second periods after this can she was i pill neccasary for this act?? wats the best time to have sex before periods or after without using protection just for knowledge sir..?/ is my gf pregnant?? sir last month on 16th she got periods after taking i pill .. till date she hasnt got periods for this month any problem??still be pregnant?
Fri, 28 Jun 2013
Report Abuse
Psychiatrist 's  Response
Hi,
Thanks for using healthcare magic.

I have gone through your available history.

Emergency hormonal contraceptive will definitely cause breakthrough bleeding between 2-8 days. So it is completely normal that your girlfriend has bleeding.

It may also delay the normal regular menstrual cycle.

There are very rare chances of having pregnancy because of this.

Thanks.
I find this answer helpful
  Anonymous's Response
Anonymous's  Response

I took ipill 2 hrs after having sex. 4 hrs after that i started having some swelling in my breast, severe pain in both the shoulders, which went down my neck and arms and i could not sleep for the entire night. To have immediate relief, i took crochin, combiflam and 2 tablets of alprazolam (zolent 0.25mg)so that i could sleep properly. after i got up, i am having sever inflammation in my lower abdomen. Is it due to excess medication. Nw i want to know, shld i take hot milk to cold, as infamation requires cold drinks, but ipill requires some hot drinks for immediate strength. I am confused.

  Anonymous's Response
Anonymous's  Response
I took the ipill abt 2 wks ago within the 24 hr period of hvin unprotected sex with my bf. After 3 days of takin the pill, I hv developed a rash on my back that hasnt disappeared. It isnt red or xtremely itchy buh it looks lik lil scabs after u've gooten burnt. I thought it mite b an allergic reaction to something I ate but I after researchin on the ipill, I learnt tht skin allergies is a side effect. What should I do??? N will da rash clear up???
  User's Response
priyanka's  Response

i had unprotected sex with my bf i took i pill within 8hrs n my  last periods cums on 25th sept as my periods are very light only it remains almst 2dys.i got bleeding on the day of my periods that is 25th of oct.i did sex on 16th oct,m vry confused that m preganat or nt cuz i got bleeding on the day of my periods it was nt heavy it was vry light 2dy, also it was like a drop,m i preganat or nt?plz help me 

  User's Response
vidya's  Response
So ure girlfriend had bleeding on 16th July after taking I-pill ? And no bleeding in August? Did u have sex without protection after she took I-pill?? U should do a home pregnancy test to check whether she is pregnant or not. There is no best time to have sex after, before, or during periods without protection. There is always a small chance that pregnancy will occur.
  User's Response
swathi's  Response

i was getting my periods regularly 28th of every month i took i pill in the month of august igot my period on 17th 11 days before my period time.it was slite bleeding for 2days after that till know i didnt get my period.i gettit done pregnency test that is negative docter told this due pill. when i am going to get my period please answer 

  User's Response
raj's  Response

my wife took ipill after having unprotected sex, she got periods on 3rd day. But now she has not got periods since then, today is 35th day. Please let us know do the period gets uneven and unpredictable after having ipill. Waiting for your reply.

  Anonymous's Response
Anonymous's  Response
i've been on a birthcontrol pill for 2 months now. and my bf and i have had unprotected sex during this period. i have used it perfectly as instructed. last month i got my period 3 days after during the 7 day gap but it was light not normal. im just wondering how safe are the pills and could i still get pregnant?
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Combined oral contraceptive pill


Is There Any Side Effects Of Cipla Ipill?

Hi, Thanks for using healthcare magic. I have gone through your available history. Emergency hormonal contraceptive will definitely cause breakthrough bleeding between 2-8 days. So it is completely normal that your girlfriend has bleeding. It may also delay the normal regular menstrual cycle. There are very rare chances of having pregnancy because of this. Thanks.